# SDR SWIA97860

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Water Contam
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT LIGHT CAME ON AFTER TAKEOFF.  RETURNED TO THE FIELD.  CLEANED WATER FROM LEFT OUTBOARD FLAP CANNON PLUG.  OPS CHECKS GOOD.
